The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Coming of pizotifen


#1

So I have been on pizotifen for 4 months+ and it did help a tiny bit but still very unbalanced - and had the odd headache which never was my issue.

Now weaned myself off over 4 weeks and the last days have been horrendous. I have a daily headache which doesn’t go away but I even woke up tonight with the worst headache ever (throbbing, pulsating, stabbing pain) spreading all over my neck as well. Took some ibuprofen and luckily fell asleep again and woke up okish only for the headache to come again during the day.

Has anyone experienced similar things - or anyone any idea why this has happened? I already struggled with the constant imbalance, brain fog etc feeling enough.

Thanks Johannes


Hello
#2

Hi I’ve just joined this forum and am having the same reaction to coming off Pizotifen. Did the horrendous headaches settle down for you?
Thanks :slight_smile: